Medical Questions > Womens Health > Birth Control Forum

Brown discharge or period ?

i am an OFW..2yrs dont have sex.my last period was Nov.6,2016 and it last 3days. I am expecting it to come again Dec.6 but it did not come. Unexpectedly i had unprotected sex (widrawal) Dec.8,2016 at 11:30pm and after we had it i start taking Contraceptive pills imediately at the time of 12midnight..even i don't have my period yet. Now im in the 2ndweek of taking pills everyday at the sametime. but i discover i had brown discharge i wonder if its already my period or what,? and is it safe to have sex again for this week?
Did you find this post helpful?
|

User Profile
replied December 23rd, 2016
Hello,
Your period,I presume,has been altered a bit due to initiation of contraceptive pills.Do not worry.Just continue it and you will have an withdrawal after this pack.Yes, as two weeks have past since you have started pill;it is safe to have sex until you are a regular pill user.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.